# SDR AU960521

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Flap Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH TRAILING EDGE FLAP INTERCONNECT STRUT MISRIGGED
